# SDR ASAA2019111841353

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 20,312 hours, 6,537 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LT ON RECALL/EXTINGUISHES WITH RESET. GROUNDED - YES. CONTROL CABIN ZONE TEMP PRIMARY INOP. PERFORMED PACK TEMP CONTROL BITE. BITE PASSED. REF B737-900 FIM 21-62 TASK 801. CONT CABIN ZONE TEMP LT REMAINS EXTINGUISHED ON RECALL.
